Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Yeast, painful welts in stomach folds, pubic area. Taken medication, cortisone cream. No relief. Treatment?

I am a 55yr old female who has been treated for yeast since April. I had painful welts in my stomach fold and pubic area. I was given oral medications , and cortisone creams, without any relief. Now I am noticing the same painful feelings on other parts of my body (left back area, upper hip) I have been seen several times by my physcian, Urgent Care provider, and ER dept at my local hospital, with no relief. I am scheduled to see a Dermatologist the end of August. After exaiminations, no one seems to be able to see, or feel the welts, because I m obese I am automatically treated for yeast. Is there a test I should be asking for? What am I not explaining to these health care providers to ensure proper treatment?
Asked On : Wed, 1 Aug 2012
Answers:  0 Views:  125 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor